MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824350
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 24mm synergy xd drug-eluting stent was selected for use.However, during preparation, it was noticed that the stent was kinked once removed from the hoop.The procedure was completed with a new 3.50x24 synergy stent.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 3.50 x 24mm stent delivery system returned for analysis.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal markerbands.The crimped stent outer diameter was measured using a snap gauge and was within maximum crimped stent profile measurement.The balloon body was reviewed; no issues were noted on the balloon cones.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the tip showed no signs of damage.A visual and tactile examination of the hypotube found a kink in the lasercut region located at 2.5 cm distal to the proximal end of the mid shaft bond.A visual and tactile examination of the outer and mid-shaft section and visual examination of the inner lumen found no issues with the extrusion shaft.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12580755
Report Number2134265-2021-12504
Device Sequence Number14219918
Product Code NIQ
UDI-Device Identifier08714729981060
UDI-Public08714729981060
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2023
Device Model NumberH7493941824350
Device Lot Number0027372349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer11/12/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown